| Model Number |
22187 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
03/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As part of post-market clinical follow-up (pmcf) registry for vxt and flixene grafts the following adverse event information was provided regarding a vxt graft.The patient implanted with the advanta vascular graft reported claudication of the left lower limb, with a walking distance of less than 100 meters.Duplex ultrasound examination revealed occlusion of the cross-bridge graft segment.No corrective action or treatment was undertaken.At the time of reporting, the occlusion and associated symptoms were ongoing.
Additional Manufacturer Narrative
Due to character restrictions in block e1.Initial reporter: (b)(6).Event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.